# SDR UPS05M44250

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11
- Aircraft serial: 48579
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O'S SMOKE GOGGLES ARE CRACKED.  REPLACED SMOKE GOGGLES.
